# SDR DXTA200803126

- Difficulty date: June 15, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Warning Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING FOR DEPARTURE, POWER BRAKE CIRCUIT BREAKER POPPED FOLLOWED BY A "LO BRAKE PRESS/ANTISKID INOP" CAUTION LIGHT AND LOSS OF BRAKING PRESSURE.  REPLACED POWER BRAKE WIRING IN NOSE & POWER BRAKE CIRCUIT BREAKER. WORK DONE IAW MM 20-10-04
